# SDR SWAA2021081729070

- Difficulty date: January 20, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 27,663 hours, 11,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO FLOOR PANEL 120DF HAS CORROSION / REPLACED FWD CARGO PANEL 120DF WITH ATSHFAB-200-305 PO# 702228 IAW AMM 25-52-01-201-801 57901U 22JAN20 CORROSION DAMAGE ON THE ORIGINAL PART FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1
